Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
669 Posts
Well I ran out of klonopin about 10 days ago now and have gone cold turkey since then after being on it for 3 years. I figured it was about time to give it up after my psychiatrist had been making noises along those lines not too long ago. Unfortunately I am experiencing some pretty bad withdrawals: nausea, insomnia, racing thoughts, lightheadedness, headaches, dizziness etc. I was expecting them, so it's not really a huge deal as such, but it is making life a little difficult.

Anyone been through this, or have any tips for what I can do to get through it more easily? I have read that the worst of it should subside after a couple weeks, but I am still expecting some sporadic setbacks.
 

·
Registered
Drummer, Sound Engineer, Music
Joined
·
979 Posts
I know too wide of a stories to really comment, what dose were you on?

Sometimes I've had Antidepressants that even though the half life was well gone, I was taking like once a week or even longer to ease withdrawals, I know doesn't sound logical.

Worst withdrawal I've experienced the only advice I have is treat it a bit like a flu, for me it was having things in place, for instance for a while, i needed a towel in my car or on me, new t shirt, i'd get the crazy withdrawal fevers. I also found I would treat it a bit like a cold, end up drinking locozade and generally going easy.. sorry not much advice apart from this will pass
 

·
Registered
Joined
·
669 Posts
I was taking 0.25mg morning and night, it was a 0.5mg pill broken in half. So I figured the dose wasn't too high to begin with. But I suppose the accumulation in the body is still pretty significant over an extended period of time.

You're right though, I'm just trying to treat it like a flu or something along those lines. Luckily I dont have much going on at the moment. It's already a little better today. I'm actually excited to be kicking the benzo, so I'm quite happy I'm seeing it through. I was absolutely dreading coming off it.
 

·
Registered
Drummer, Sound Engineer, Music
Joined
·
979 Posts
I would try to get back on it and taper off very very slowly. Withdrawals can go on for months...
Agreed

I was taking 0.25mg morning and night, it was a 0.5mg pill broken in half. So I figured the dose wasn't too high to begin with. But I suppose the accumulation in the body is still pretty significant over an extended period of time.

You're right though, I'm just trying to treat it like a flu or something along those lines. Luckily I dont have much going on at the moment. It's already a little better today. I'm actually excited to be kicking the benzo, so I'm quite happy I'm seeing it through. I was absolutely dreading coming off it.
Dam that's low IMO. Good luck :)
 
1 - 4 of 4 Posts
Top